Author reply to letter

Reply to the letter to the editor "Trastuzumab and QT dispersion" by Ozgur Tanriverdi and Deniz Cetin

Electrolyte imbalance is an important cause of QT dispersion

DOI: https://doi.org/10.4414/smw.2011.13258
Publication Date: 18.10.2011
Swiss Med Wkly. 2011;141:w13258

Selcuk University, Selcuklu Medical Faculty, Department of Medical Oncology, Selcuklu, Konya, Turkey

Ozlem Yavas

We agree with Dr. Tanrıverdi that electrolyte imbalance is an important cause of QT dispersion. In our study, we monitored all patients for electrolyte imbalance, and those with an imbalance were excluded. Unfortunately, we forgot to mention this in the manuscript.

Correspondence

Correspondence: Ozlem Yavas, MD, Selcuk University, Selcuklu Medical Faculty, Department of Medical Oncology, Alaaddin Keykubad Campus, TR-42075, Selcuklu, Konya, Turkey, ozlemyavas@yahoo.com 

Letter to the Editor:http://www.smw.ch/content/smw-2011-13157/

 

 

Verpassen Sie keinen Artikel!

close